# SDR C2XA99IA154

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EFD - DURING LINE CHECK INSPECTION, THE FORWARD AND AFT AISLE PATH EMERGENY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACKS IAW ATR 42-500 JIC 33-51-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
